# SDR CA000530024

- Difficulty date: May 11, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Cessna 500CESSNA
- Aircraft time: 11,002 hours
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 551530824
- Condition: Disconnected
- Location: Press Duct
- Component: Air Distribution
- Stage of operation: CR
- How discovered: V
- Nature of condition: W
- Precautionary procedure: B

## Discrepancy

(CAN) WHILE IN CRUISE FLIGHT AT FL 280, THE CABIN PRESSURE STARTED TO DECREASE. SHORTLY THEREAFTER A LOUD BANG WAS HEARD AND THE CABIN PRESSURE BEGAN TO RAPIDLY DECREASE.  AN EMERGENCY DECENT WAS CARRIED OUT AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  INVESTIGATION REVEALED THAT THE PRESSURIZATION DUCT DOWNSTREAM OF THE WATER SEPARATOR HAD BECOME DISCONNECTED.
